# SDR SIMA20140305003

- Difficulty date: March 5, 2014
- Submitted: March 6, 2014
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 24,998 hours, 21,314 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 74439
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE BATTERY PACK NR 4 AE WC 33-700-19 DUE IAW BOW.  R & R BATTERY PACK NR 4 IAW AE WORK CARD 33-700-19, OPERATIONS CHECKED GOOD.
